# SDR AU980667

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR830644
- Condition: Sticking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR OLEO STRUT STICKING AND NOT EXTENDING WHEN THE WEIGHT WAS TAKEN OFF.  PART TC:  19,380.
